Three weeks ago I got a sudden inflammation in the joints of my hands, which moved to other joints as well in my body. It felt like rheumatoid arthritis, which was diagnosed 7 years ago when I had a sudden attack as well during my pregnancy and after medication of 5 weeks with prednisson dissappeared until now it showed up again. After blood test it appeared that I had hepatitis a antibodies (Anti HAV >100) and several high values such as liver values of GPT 259, GOT 844, Fosfatase alkali 227, trombosite 535, leukosite 11.5, cholestrol LDL 162, 1 hour blood cell sedimentation =64. after taking prednisson again for a low dose since 2 weeks now, my joint pains have dissappeared but my liver appears swollen on the USG and the values are increasing. My bloodpressure is c. 95/50 on average the last days and I feel a bit dizzy. my anti-ds dna is negative as well as ANA. I have since several years yellow fat concentration below my eye. Now, the doctor is not sure what triggered what and I am treated in a local hospital in Kalimantan, where I live, so I am in need of some international medical advice. What could be the diagnosis? I don't drink, although I did ten years ago quite routinely. I have a normal weight/ lenght balance and have a normal diet. What should be checked more? What should be the treatment? Advice is much welcomed
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.